# SDR SWIA202081751823

- Difficulty date: August 3, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 14,791 hours, 8,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE- CORROSION- RH CROSSBEAM AT FR 17 HAS CORROSION O/B OF RH CENTER SEAT TRACK.  CUT OUT DAMAGE , FABRICATED AND INSTALLED REPAIR PARTS ON CROSSBEAM FR17 PER SRM. REFER TO CONTINUATION CARD FOR WORK PERFORMED
